# SDR DALA1247280627

- Difficulty date: August 24, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 81,876 hours, 39,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 5cd
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 627, MAINTENANCE DISCOVERED SEAT 5CD ESCAPE PATH LIGHT INOPERATIVE.  REPLACED SEAT 5CD ESCAPE PATH LIGHT ASSY PER AMM 33-51.  OPS CHECKED GOOD.
